# SDR UIEA2025010400004

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 93,725 hours, 15,709 cycles
- System (JASC): 2612 · Fire Detection
- Part: Pcb
- Part number: 285N002836
- Part serial: D08471
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE SWITCH ILLUMINATED INTERMITTENTLY FOR SEVERAL HOURS.  A FEW TIMES FIRE APU WARNING EICAS MESSAGE ALSO DISPLAYED FOR A  SPLIT SECOND. ALSO, CAN HEAR APU FIRE SWITCH DISCONNECTING.( REMOVED AND REPLACED AFOLTS CARD A22 PER AMM 26-10-01/401. INSPECTED FIRE CONTROL MODULE WIRE BUNDLES, NO CHAFFING NOTED. ALL ELECTRICAL CONNECTORS SECURE. INSPECTED FIRE LOOPS IN APU COMPARTMENT, NO DEFECTS NOTED.  )
